# SDR MTNA20221026001

- Difficulty date: October 22, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 39,413 hours, 35,311 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT BRAKE PEDAL WEAK ON BOTH SIDES.   REMOVED AND REPLACED R/H INBOARD AND OUTBOARD BRAKE ASSEMBLIES.
